Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 97, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 15, 2015, 1:43 AM CDT for Greer County, Jackson County, Kiowa County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2015, 1:43 AM CDT (06:43 UTC)
- Expired
- Jun 15, 2015, 4:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greer County, OK, Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 50 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
649
WGUS54 KOUN 150643
FFWOUN
OKC055-065-075-150945-
/O.NEW.KOUN.FF.W.0097.150615T0643Z-150615T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
143 AM CDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHEASTERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 445 AM CDT
* AT 141 AM CDT...DOPPLER RADAR INDICATED A LINE OF TRAINING THUNDERSTORMS
PRODUCING HEAVY RAIN. UP TO TWO TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN IN SOME AREAS...AND ADDITIONAL RAINFALL OF ONE TO TWO INCHES
IS EXPECTED OVER THE NEXT FEW HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALTUS...HOBART...SNYDER...BLAIR...MOUNTAIN PARK...ROOSEVELT...
MARTHA...HEADRICK...FRIENDSHIP...COOPERTON...DUKE...ALTUS AIR FORCE
BASE...WARREN...TOM STEED RESERVOIR AND SOUTHEASTERN ALTUS-LUGERT
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3460 9966 3512 9906 3500 9869 3485 9870
3485 9883 3464 9883
$$
AUSTIN1 follow-up statement
507
WGUS74 KOUN 150846
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
346 AM CDT MON JUN 15 2015
OKC055-065-075-150945-
/O.CON.KOUN.FF.W.0097.000000T0000Z-150615T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON OK-KIOWA OK-GREER OK-
346 AM CDT MON JUN 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHEASTERN JACKSON...KIOWA AND SOUTHEASTERN GREER COUNTIES...
AT 345 AM CDT...WHILE HEAVY RAINFALL HAS GENERALLY ENDED...EXCESSIVE
RUNOFF FROM EARLIER HEAVY RAIN MAY STILL BE OCCURRING. RAINFALL
TOTALS OF THREE TO FOUR INCHES WERE OBSERVED IN SEVERAL LOCATIONS...
AND CONTINUED LIGHT TO MODERATE RAIN WILL SLOW THE RUNOFF PROCESS.
RAIN SHOULD GRADUALLY BECOME LIGHTER OVER THE NEXT HOUR...AND THE
WARNING WILL LIKELY BE ALLOWED TO EXPIRE ON TIME.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALTUS...HOBART...SNYDER...BLAIR...MOUNTAIN PARK...DUKE...ROOSEVELT...
MARTHA...HEADRICK...COOPERTON...ALTUS AIR FORCE BASE...FRIENDSHIP...
WARREN AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3460 9966 3512 9906 3500 9869 3485 9870
3485 9883 3464 9883
$$
AUSTINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:54 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 14, 11:54 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT SUN JUN 14 2015 .DISCUSSION... PLEASE SEE THE AVIATION DISCUSSION BELOW. && .AVIATION... A BROKEN LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO SLOWLY MOVE EAST LATE TONIGHT ACROSS WEST CENTRAL AND SOUTHWESTERN OK. EXPECT TSRA AT CSM...HBR...LAW AND SPS THROUGH THE EARLY MORNING HOURS...ALTHOUGH THE STORMS SHOULD BEGIN TO WEAKEN OVER THE NEXT COUPLE OF HOURS. BRIEF MVFR CIGS AND VISBYS CAN BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 86 70 84 68 / 50 50 60 60 HOBART OK 84 70 84 67 / 30 80 60 70 WICHITA FALLS TX 85 71 87 69 / 40 50 40 50 GAGE OK 82 65 81 63 / 40 70 50 50 PONCA CITY OK 86 70 83 68 / 50 60 60 70 DURANT OK 87 72 87 70 / 60 30 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 14/03/03
Hazardous weather outlook, Jun 14, 10:42 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1042 PM CDT SUN JUN 14 2015 OKZ004>048-050>052-TXZ083>090-160345- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1042 PM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OVER PORTIONS OF CENTRAL AND SOUTHWESTERN OKLAHOMA LATE TONIGHT. LOCALIZED FLOODING...WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO NEXT WEEKEND. THE MOST WIDESPREAD THUNDERSTORM ACTIVITY WILL BE LIKELY THROUGH TUESDAY...WITH LESSER CHANCES BY MID TO LATE NEXT WEEK. WITH ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE STORM WILL BE POSSIBLE VIRTUALLY ANY DAY...WITH THE GREATER POTENTIAL FOR A SEVERE STORM OR TWO ON MONDAY. SEVERAL ROUNDS OF HEAVY RAINFALL MAY ALSO CONTINUE TO PROMOTE LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED SUBSTANTIAL RAINS OVER THE LAST FEW DAYS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/EM
In the hours before
Special weather statement, Jun 14, 8:45 PM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 845 PM CDT SUN JUN 14 2015 OKZ011-015>017-150230- CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK- 845 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER... NORTHWESTERN BLAINE...SOUTHEASTERN MAJOR AND EASTERN DEWEY COUNTIES UNTIL 930 PM CDT... AT 844 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES NORTH OF LONGDALE TO 6 MILES NORTHWEST OF THOMAS. THESE STORMS WERE NEARLY STATIONARY. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... FAIRVIEW...CANTON...LONGDALE...OAKWOOD...PUTNAM...FAY...ISABELLA... EAGLE CITY...CANTON LAKE...SOUTHARD...HUCMAC AND HOMESTEAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3636 9819 3580 9864 3579 9902 3632 9864 TIME...MOT...LOC 0142Z 212DEG 1KT 3620 9853 3581 9883 MBS
Special weather statement, Jun 14, 9:15 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SUN JUN 14 2015
OKZ021-022-033>036-TXZ083-150315-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
HARDEMAN TX-
915 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHEASTERN
BECKHAM...NORTHWESTERN KIOWA...NORTHWESTERN JACKSON...SOUTHWESTERN
WASHITA AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 1015 PM CDT...
AT 914 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF SENTINEL TO 8 MILES SOUTH OF HOLLIS...MOVING
WEST AT 5 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...HOLLIS...GRANITE...SENTINEL...LONE WOLF...ROCKY...
WILLOW...GOULD...DUKE...VINSON...RETROP...HESTER...ALTUS-LUGERT
LAKE...BRINKMAN...MCQUEEN AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3488 10000 3504 9963 3531 9932 3519 9896
3486 9927 3463 9956 3450 9987 3449 10000
TIME...MOT...LOC 0214Z 89DEG 5KT 3521 9921 3457 9994
MBSSpecial weather statement, Jun 14, 10:13 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT SUN JUN 14 2015
OKZ033>036-TXZ083-150415-
HARMON OK-GREER OK-KIOWA OK-JACKSON OK-HARDEMAN TX-
1013 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...NORTHWESTERN
KIOWA...JACKSON AND NORTHERN HARDEMAN COUNTIES UNTIL 1115 PM CDT...
AT 1013 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF GRANITE TO 8 MILES NORTHEAST OF
KIRKLAND...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...MANGUM...HOLLIS...GRANITE...BLAIR...OLUSTEE...
ELDORADO...LONE WOLF...GOTEBO...MARTHA...WILLOW...GOULD...
FRIENDSHIP...GOODLETT...DUKE...ALTUS AIR FORCE BASE...VINSON...WARREN
AND HESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3493 9999 3511 9955 3511 9881 3436 9957
3426 10000
TIME...MOT...LOC 0311Z 280DEG 13KT 3500 9933 3448 9996
MBSSpecial weather statement, Jun 14, 11:14 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT SUN JUN 14 2015
OKZ016-022>024-034>036-038-150515-
COMANCHE OK-GREER OK-CANADIAN OK-CADDO OK-CUSTER OK-KIOWA OK-
JACKSON OK-WASHITA OK-
1114 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...
SOUTHEASTERN GREER...SOUTHWESTERN CANADIAN...CADDO...SOUTHEASTERN
CUSTER...KIOWA...NORTHEASTERN JACKSON AND WASHITA COUNTIES UNTIL 1215
AM CDT...
AT 1112 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES SOUTH OF HYDRO TO NEAR ALTUS...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...CORDELL...HINTON...GRANITE...CARNEGIE...SNYDER...
SENTINEL...BLAIR...MOUNTAIN VIEW...BINGER...FORT COBB...OLUSTEE...
DILL CITY...CORN...LONE WOLF...MOUNTAIN PARK...EAKLY...GRACEMONT AND
ROOSEVELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3521 9935 3554 9863 3555 9803 3499 9837
3470 9874 3464 9904 3464 9910 3463 9909
3455 9943
TIME...MOT...LOC 0412Z 283DEG 18KT 3544 9857 3467 9935
MBSSpecial weather statement, Jun 15, 12:56 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT MON JUN 15 2015
OKZ033-034-036-TXZ083-084-150645-
HARMON OK-GREER OK-JACKSON OK-HARDEMAN TX-FOARD TX-
1256 AM CDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTH CENTRAL GREER...
SOUTHWESTERN JACKSON...NORTHERN HARDEMAN AND NORTHWESTERN FOARD
COUNTIES UNTIL 145 AM CDT...
AT 1252 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 13 MILES SOUTHWEST OF DODSON TO 3 MILES NORTH OF SWEARINGEN...
MOVING NORTHEAST AT 35 MPH. THESE STORMS WILL MOVE INTO FAR WESTERN
HARMON AND HARDEMAN COUNTIES IN THE NEXT HALF OUR.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
40 TO 50 MPH WIND GUSTS...
HEAVY RAINFALL LEADING TO POSSIBLE FLASH FLOODING...
AND FREQUENT LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
QUANAH...HOLLIS...ELDORADO...GOULD...DUKE...GOODLETT...LAZARE...
MCQUEEN AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3475 10000
3498 9959 3428 9954 3418 10005
TIME...MOT...LOC 0552Z 243DEG 31KT 3460 10015 3419 10012
AUSTINLocal storm report, Jun 15, 1:01 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
101 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 5 E BURNS FLAT 35.36N 99.09W
06/14/2015 WASHITA OK PUBLIC
BRIDGE ON RURAL ROAD E1150 OVERTOPPED BY FLOODWATERS.
SURROUNDING ROADS ALSO COVERED IN SEVERAL INCHES OF
WATER.
&&
MAUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:29 PM CDT | Special Weather Statement | OUN | Carter, Johnston | 46 min |
| Jun 14, 7:52 PM CDT | Special Weather Statement | OUN | Alfalfa | 38 min |
| Jun 14, 7:57 PM CDT | Special Weather Statement | OUN | Custer, Washita | 48 min |
| Jun 14, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 23 min |
| Jun 14, 8:20 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| Jun 14, 8:25 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Custer, Dewey, Greer, Kiowa and 2 more | 3 hr |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 46 min |
| Jun 14, 8:31 PM CDT | Special Weather Statement | OUN | Harmon | 44 min |
| Jun 14, 8:43 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jun 14, 8:45 PM CDT | Special Weather Statement | OUN | Major | 45 min |
| Jun 14, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 33 min |
| Jun 14, 9:15 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 60 min |
| Jun 14, 9:31 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| Jun 14, 9:54 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 3 hr |
| Jun 14, 10:13 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson | 62 min |
| Jun 14, 11:14 PM CDT | Special Weather Statement | OUN | Caddo, Jackson, Kiowa, Washita | 61 min |
| Jun 14, 11:24 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Washita | 3 hr |
| Jun 15, 12:38 AM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 4 hr |
| Jun 15, 12:51 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 114 min |
| Jun 15, 12:56 AM CDT | Special Weather Statement | OUN | Harmon | 49 min |
| Jun 15, 1:31 AM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| Jun 15, 2:00 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 67 hr |
| Jun 15, 2:41 AM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Tillman | 2 hr |
| Jun 15, 8:14 AM CDT | Areal Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 5 hr |
| Jun 15, 8:36 AM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| Jun 15, 2:22 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| Jun 15, 2:47 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Caddo, Canadian, Carter, Cleveland and 21 more | 3 days |
| Jun 15, 2:58 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 3 hr |
| Jun 15, 4:04 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens, Tillman | 3 hr |
| Jun 15, 4:22 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 15, 4:30 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Jun 15, 5:16 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Jun 15, 6:07 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Love, Murray, Pontotoc | 3 hr |
| Jun 15, 6:10 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 52 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.